# SDR CA120608008

- Difficulty date: May 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619005
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) INFLIGHT, THE CREW RECEIVED A HYD SYS 2 LOW PRESS EICAS MESSAGE.  THE CREW DECLARED AN EMERGENCY AND PERFORMED AN UNEVENTFUL LANDING WITH ARFF STANDING BY. MAINTENANCE REPLACED THE NR 2 ENGINE DRIVEN PUMP, EDP, IAW AMM 29-11-01 AND AFTER AN OPS CHECK THE ACFT WAS RETURNED TO SERVICE.
